# SDR CA090126004

- Difficulty date: January 25, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 41,762 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF7
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT LANDING GEAR RETRACTIONS, IT WAS FOUND THAT THE NOSE LANDING (NLG) WAS HUNG UP AT THE EXTENSION CYCLE.  FURTHER INVESTIGATION REVEALED THAT THE NOSE LANDING (NLG) WAS NOT CENTERED AND THIS WAS PROBABLY CAUSED BY THE CENTERING SPRING NOT OVERCOMING THE BINDING FORCE.  THIS RESULTED IN THE STEERING ACTUATOR BEING TWISTED UPWARDS AS A RESULT OF THE ADJUSTABLE LINK THAT WAS FOUND TO BE BROKEN.  NOSE LANDING GEAR (NLG) ADJUSTABLE LINK ASSEMBLY REPLACED, FUNCTION CHECKED AND FOUND TO BE SERVICEABLE.
